Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

CT angiography shows dominant, concentric plaque on RCA causing stenosis. What is the meaning and cure?

I am a 40 year maile, have the below result post CT angiography:- RCA : Dominant, concentric soft plaque in proximal RCA causing moerate to marked stenosis (involving segment of about 3 mm) Left Circufles coronary artery : Non-dominant, calcified plaques in proximal LCX, no significant stenosis. OM1 & OM2 are normal Request you to let me know what does this mean? What is the best remedy. I am yet to consult cardiologist
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
THIS MEANS THAT U HAVE CORONARY ARTERY DISEASE AFFECTING THE RCA-RIGHT CORONARY ARTERY. IT SHOWS MODERATE STENOSIS, WOULD BE HAPPY TO KNOW ITS PERCENT STENOSIS. BUT IF STENOSIS IS SIGNIFICANT I.E. >70% U MAY HAVE TO GO FOR ANGIOPLASTY FOR SAME. REST LESIONS CAN BE TACKLED WITH MEDICINES.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor